Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 72, NWS Norman, OK

April 22, 20116 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 22, 2011, 11:29 PM CDT for 6 counties in Oklahoma. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 11:29 PM CDT (04:29 UTC)
Expired
Apr 23, 2011, 12:30 AM CDT
In force
61 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Carter County, OK, Comanche County, OK, Cotton County, OK, Garvin County, OK, Jefferson County, OK, Stephens County, OK

The radar

The Altus AFB radar (KFDR), 107 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 22, 11:30 PM CDTHAIL 2Geronimo, OK2 INCH HAIL REPORTED IN GERONIMO.
Apr 23, 12:40 AM CDTHAIL 1.75Central High, OKQUARTER TO GOLF BALL SIZED HAIL REPORTED AT 8-MILE ROAD IN CENTRAL HIGH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 3:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.5 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1770 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1770 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
2068 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
208 m²/s²
Significant tornado parameter
0.0
Supercell composite
12.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

739 
WUUS54 KOUN 230429
SVROUN
OKC019-031-033-049-067-137-230530-
/O.NEW.KOUN.SV.W.0072.110423T0429Z-110423T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  NORTHEASTERN JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  STEPHENS COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHEASTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHEASTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1129 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF GERONIMO 
TO 8 MILES EAST OF COMANCHE...MOVING EAST-NORTHEAST AT 30 MPH. 

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...

* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...COMANCHE...
  CORUM...DUNCAN...EASTERN LAWTON...EMPIRE CITY...FOX...GERONIMO...
  GRAHAM...HULEN...LOCO...MARLOW...NORTHWESTERN WAURIKA LAKE...
  PERNELL...POOLEVILLE...RATLIFF CITY...TATUMS AND VELMA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 22 AND 38.

LAT...LON 3430 9810 3442 9851 3473 9831 3456 9732
      3451 9735 3449 9735 3423 9746
TIME...MOT...LOC 0429Z 254DEG 27KT 3449 9828 3435 9781

$$
3 follow-up statements
530 
WWUS54 KOUN 230443
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1143 PM CDT FRI APR 22 2011

OKC067-230452-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
JEFFERSON OK-
1143 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN JEFFERSON COUNTY...

LAT...LON 3430 9783 3434 9815 3444 9848 3473 9831
      3456 9732 3429 9744
TIME...MOT...LOC 0442Z 253DEG 18KT 3449 9825 3445 9808
          3434 9766

$$

OKC019-031-033-049-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-COMANCHE OK-GARVIN OK-CARTER OK-STEPHENS OK-
1143 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR STEPHENS...NORTHWESTERN CARTER...SOUTHERN GARVIN...SOUTHEASTERN
COMANCHE AND NORTHEASTERN COTTON COUNTIES...

AT 1142 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES EAST OF GERONIMO TO
5 MILES WEST OF EMPIRE CITY TO LOCO...MOVING EAST-NORTHEAST AT 20 
MPH. THE STRONGEST STORMS WERE NEAR GERONIMO AND EMPIRE CITY.

HAZARDS IN THE WARNING INCLUDE...
HAIL TWO INCHES IN DIAMETER...
FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE BRAY...CORUM...DUNCAN...EASTERN 
LAWTON...EMPIRE CITY...GERONIMO...MARLOW...PERNELL...TATUMS AND   
VELMA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 25 AND 38.

LAT...LON 3430 9783 3434 9815 3444 9848 3473 9831
      3456 9732 3429 9744
TIME...MOT...LOC 0442Z 253DEG 18KT 3449 9825 3445 9808
          3434 9766

$$
947 
WWUS54 KOUN 230459
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1159 PM CDT FRI APR 22 2011

OKC019-049-230509-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
GARVIN OK-CARTER OK-
1159 PM CDT FRI APR 22 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHWESTERN CARTER AND SOUTHERN GARVIN COUNTIES...

LAT...LON 3438 9815 3452 9843 3473 9831 3460 9759
      3435 9786
TIME...MOT...LOC 0459Z 234DEG 12KT 3458 9826 3447 9809

$$

OKC031-033-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-COMANCHE OK-STEPHENS OK-
1159 PM CDT FRI APR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR STEPHENS...SOUTHEASTERN COMANCHE AND NORTHEASTERN COTTON
COUNTIES...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE 
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES EAST OF LAWTON TO 
EMPIRE CITY...MOVING NORTHEAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF TENNIS BALLS...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...COMANCHE...
  DUNCAN...EASTERN LAWTON...EMPIRE CITY...HULEN AND MARLOW.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 31 AND 38.

LAT...LON 3438 9815 3452 9843 3473 9831 3460 9759
      3435 9786
TIME...MOT...LOC 0459Z 234DEG 12KT 3458 9826 3447 9809

$$
013 
WWUS54 KOUN 230520
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT SAT APR 23 2011

OKC033-230529-
/O.CAN.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COTTON OK-
1220 AM CDT SAT APR 23 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN COTTON COUNTY...

LAT...LON 3441 9784 3450 9809 3454 9827 3473 9831
      3462 9773
TIME...MOT...LOC 0519Z 234DEG 12KT 3462 9818 3451 9795

$$

OKC031-137-230530-
/O.CON.KOUN.SV.W.0072.000000T0000Z-110423T0530Z/
COMANCHE OK-STEPHENS OK-
1220 AM CDT SAT APR 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN STEPHENS AND EASTERN COMANCHE COUNTIES...

AT 1219 AM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF MARLOW TO 
DUNCAN...MOVING NORTHEAST AT 15 MPH. THE STORM WEST OF MARLOW IS 
PRODUCING DAMAGING HAIL UP TO THE SIZE OF TENNIS BALLS. THE STORM 
OVER DUNCAN HAS WEAKENED BUT MAY STILL PRODUCE QUARTER SIZE HAIL.

ADDITIONAL HAZARDS IN THE WARNING INCLUDE...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

* LOCATIONS IN THE WARNING INCLUDE BRAY...CENTRAL HIGH...DUNCAN AND
  MARLOW.

LAT...LON 3441 9784 3450 9809 3454 9827 3473 9831
      3462 9773
TIME...MOT...LOC 0519Z 234DEG 12KT 3462 9818 3451 9795

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 7:00 PM CDT, 4 hours 29 minutes earlier.

Area forecast discussion, Apr 22, 7:00 PM CDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
700 PM CDT FRI APR 22 2011

.AVIATION...
23/00Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE FIRST 6
TO 9 HOURS...BEFORE MOIST VEERING WIND PROFILE COMMENCES NEAR/NORTH
OF FRONTAL BOUNDARY LATE TONIGHT AND TOMORROW. THIS EXPECTED TO
RESULT IN WIDESPREAD VFR/MARGINAL MVFR CEILINGS LATE TONIGHT AND
TOMORROW NEAR STALLED FRONT...PRIMARILY ALL BUT FAR NORTHWEST
OKLAHOMA TERMINALS. WILL MINIMIZE USE OF RA/TSRA FOR TOMORROW.

WILL INCLUDE CB IN KOKC/KOUN DUE TO PROXIMITY TO STORMS SE OF
TERMINALS. STORMS WILL ALSO AFFECT KSPS FOR THE FIRST HOUR OR SO OF
FORECAST.

&&

.DISCUSSION...
ACTIVE WEATHER PATTERN WILL CONTINUE INTO EARLY NEXT WEEK. COLD
FRONT HAS BEGUN TO SLOW DOWN THIS AFTERNOON CURRENTLY EXTENDING
ACROSS PORTIONS OF CENTRAL AND SOUTHWEST OK. THE FRONT IS EXPECTED
TO EVENTUALLY STALL THIS EVENING. THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR OR AHEAD OF THE FRONT AND DRYLINE LATE THIS AFTERNOON
AND THIS EVENING. WIND SHEAR AND STRONG INSTABILITY WILL BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP PRODUCING VERY LARGE HAIL...
STRONG WINDS... AND MAYBE A FEW TORNADOES. MODELS NOW SHOW A SFC LOW
DEVELOPING ALONG THE FRONT TO THE WEST OF THE FA FORCING THE FRONTAL
BOUNDARY TO LIFT BACK NORTH SOME OVERNIGHT. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE NORTH OF THE FRONT AS LLJ INCREASES
SPREADING THE MOIST AIR NORTHWARD OVER THE FRONT. A FEW OF THESE
ELEVATED STORMS MAY ALSO BECOME SEVERE PRODUCING LARGE HAIL.

RAIN CHANCES WILL CONTINUE OVER THE WEEKEND BUT THE EXACT LOCATIONS
FOR BEST CHANCES OF PRECIP WILL BE SOMEWHAT DEPENDENT ON WHAT
HAPPENS THE DAY/NIGHT BEFORE AND POSITION OF THE FRONTAL BOUNDARY.
MODELS SHOW THE FRONT MOVING BACK SOUTH SATURDAY BEFORE SLOWING
DOWN/STALLING. HERE THE MODELS BEGIN TO DIFFER WHERE THIS WILL OCCUR
WITH GFS HOLDING THE FRONT A LITTLE BIT FURTHER NORTH IN THE CWA
THAN THE NAM. HOWEVER... SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE ALONG AND NORTH OF THE FRONT AS IMPULSES MOVE THROUGH THE
SW UPPER FLOW. MODELS SHOW UPPER TROUGH MOVING ACROSS THE SOUTHERN
ROCKIES INTO THE SOUTHERN PLAINS SUNDAY INTO MONDAY. THIS WILL
PROVIDE ADDITIONAL LIFT TO THE REGION FOR RAIN CHANCES TO CONTINUE
INTO EARLY NEXT WEEK. ANOTHER SYSTEM WILL FOLLOW QUICKLY ON ITS
HEELS AFFECTING THE REGION TUESDAY INTO WEDNESDAY. MODELS SHOW UPPER
RIDGING THEN DEVELOPING OVER THE REGION LATE NEXT WEEK. SEVERE
WEATHER WILL REMAIN POSSIBLE OVER THE WEEKEND INTO EARLY NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  70  56  67 /  40  30  50  50
HOBART OK         59  74  51  67 /  20  20  40  30
WICHITA FALLS TX  65  84  61  77 /  40  30  40  30
GAGE OK           45  64  42  62 /  10  10  40  20
PONCA CITY OK     53  64  50  62 /  50  40  50  50
DURANT OK         68  82  65  77 /  50  40  40  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/25
Hazardous weather outlook, Apr 22, 7:20 PM CDT, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT FRI APR 22 2011

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
720 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS THIS AFTERNOON AND TONIGHT.

LOCATION...
THE SLIGHT RISK INCLUDES THE AREA SOUTH AND EAST OF A LINE FROM
STILLWATER TO KINGFISHER TO FREDERICK OKLAHOMA...TO GRAYBACK AND
SEYMOUR TEXAS.

TIMING...
ONE ROUND OF THUNDERSTORMS...PRODUCING THE GREATEST RISK OF SEVERE
WEATHER...IS EXPECTED PRIOR TO MIDNIGHT. ADDITIONAL THUNDERSTORMS...
CARRYING PRIMARILY A RISK OF LARGE HAIL...MAY FORM AFTER MIDNIGHT.

IMPACTS...
SIGNIFICANT DAMAGE TO AUTOMOBILES...ROOFTOPS...AND VEGETATION FROM
HAIL TO BASEBALL SIZE OR LARGER.

DAMAGING WIND GUSTS TO 70 MPH.

A FEW TORNADOES...MAINLY IN SOUTHERN AND EASTERN PORTIONS OF THE
RISK AREA...TO THE SOUTH AND EAST OF BOTH OKLAHOMA CITY AND WICHITA
FALLS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS...ESPECIALLY
THROUGH MIDNIGHT.

DISCUSSION...
VERY WARM AND HUMID AIR AHEAD OF A NEARLY STATIONARY FRONT STRETCHED
FROM ALTUS... TO CHICKASHA... TO CHANDLER HAVE CREATED A VERY
UNSTABLE ATMOSPHERE. THROUGH THIS EVENING...WIND SHEAR IS VERY
FAVORABLE FOR SUPERCELLS... WITH THE MAIN RISK BEING VERY LARGE AND
DAMAGING HAIL. TORNADOES ARE ALSO POSSIBLE... ESPECIALLY OWING TO
THE VERY STRONG INSTABILITY. IF A LARGE NUMBER OF STORMS IS ABLE TO
PERSIST...SOME GROWTH INTO A LINE OR CLUSTER MAY OCCUR...AND THIS
WOULD INCREASE THE THREAT OF DAMAGING WINDS ACROSS FAR SOUTHEAST
OKLAHOMA.

THEN...AFTER MIDNIGHT...A SECOND ROUND OF ACTIVITY MAY OCCUR...WHEN
THE LOW LEVEL JET CARRIES UNSTABLE AIR UP TO THE NORTH OF THE SLOW
MOVING FRONT. STORMS ROOTED WELL ABOVE THE SURFACE MAY DEVELOP
TOWARD THE WESTERN AND NORTHERN PORTIONS OF THE SLIGHT RISK AREA...
CARRYING A RISK OF LARGE HAIL...FREQUENT LIGHTNING...AND LOCALLY
HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
EPISODES OF STRONG TO SEVERE THUNDERSTORMS MAY OCCUR...OFF AND ON...
EACH DAY THROUGH MONDAY. THESE STORMS WILL BE SUPPORTED BY THE
PRESENCE OF A SURFACE FRONTAL BOUNDARY...BENEATH MODERATE
SOUTHWESTERLY FLOW ALOFT...WITH ADEQUATE GULF MOISTURE IN PLACE.

OTHER HAZARDOUS WEATHER...
STRONG LOW PRESSURE WILL DRAG A DRYLINE THROUGH PORTIONS OF THE
REGION ON MONDAY. FIRE WEATHER CONDITIONS MAY BECOME EXTREME BEHIND
THE DRYLINE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.

In the hours before

Local storm report, Apr 22, 10:13 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 PM     HAIL             2 W CORUM               34.37N 98.14W
04/22/2011  E1.00 INCH       STEPHENS           OK   AMATEUR RADIO

&&

MA
Local storm report, Apr 22, 10:42 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             WAURIKA LAKE            34.29N 98.08W
04/22/2011  E1.00 INCH       JEFFERSON          OK   AMATEUR RADIO

            QUARTER SIZED HAIL REPORTED AT WAURKIA LAKE.

&&

MA
Local storm report, Apr 22, 10:53 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HAIL             WYNNEWOOD               34.64N 97.16W
04/22/2011  E1.00 INCH       GARVIN             OK   FIRE DEPT/RESCUE

            DELAYED REPORT OF QUARTER SIZED HAIL IN WYNNEWOOD.

&&

MA
Local storm report, Apr 22, 11:02 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 PM     HAIL             2 NW WALTERS            34.38N 98.33W
04/22/2011  E1.25 INCH       COTTON             OK   AMATEUR RADIO

            REPORT OF QUARTER TO HALF DOLLAR SIZED HAIL NEAR WALTERS.

&&

MA
Local storm report, Apr 22, 11:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1108 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     FLASH FLOOD      2 W WALTERS             34.36N 98.34W
04/22/2011                   COTTON             OK   LAW ENFORCEMENT

            HIGHWAY 5 TWO MILES WEST OF WALTERS REPORTED TO BE UNDER
            WATER.

&&

MA
Local storm report, Apr 22, 11:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HAIL             VANOSS                  34.77N 96.87W
04/22/2011  E1.25 INCH       PONTOTOC           OK   TRAINED SPOTTER

            HALF DOLLAR SIZED HAIL AND ESTIMATED 60 MPH WINDS IN
            VANOSS.

&&

MA

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:00 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, McClain, Pontotoc, Pottawatomie, Seminole60 min
Apr 22, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens39 min
Apr 22, 7:20 PM CDTSpecial Weather StatementOUNMcClain10 min
Apr 22, 7:26 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain34 min
Apr 22, 7:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 22, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens15 min
Apr 22, 7:45 PM CDTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole45 min
Apr 22, 7:59 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Pontotoc, Pottawatomie, Seminole and 1 more61 min
Apr 22, 8:09 PM CDTTornado WarningOUNGarvin, Pontotoc36 min
Apr 22, 8:14 PM CDTFlash Flood WarningOUNGarvin, McClain, Pottawatomie3 hr
Apr 22, 8:14 PM CDTSevere Thunderstorm WarningOUNJefferson46 min
Apr 22, 8:19 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens41 min
Apr 22, 8:44 PM CDTTornado WarningOUNPontotoc31 min
Apr 22, 8:45 PM CDTSevere Thunderstorm WarningOUNJefferson34 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCoal, Garvin, Grady, Hughes, Murray, Pontotoc and 2 more61 min
Apr 22, 8:59 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens61 min
Apr 22, 9:13 PM CDTSevere Thunderstorm WarningOUNStephens32 min
Apr 22, 9:29 PM CDTAreal Flood AdvisoryOUNGarvin, Grady, Pontotoc, Stephens3 hr
Apr 22, 9:37 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes53 min
Apr 22, 9:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman64 min
Apr 22, 9:50 PM CDTFlash Flood WarningOUNCotton4 hr
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens47 min
Apr 22, 9:58 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc62 min
Apr 22, 10:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain, Stephens57 min
Apr 22, 10:30 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal43 min
Apr 22, 10:41 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Stephens49 min
Apr 22, 11:06 PM CDTSevere Thunderstorm WarningOUNPontotoc54 min
Apr 22, 11:22 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie53 min
Apr 22, 11:34 PM CDTSpecial Weather StatementOUNAtoka26 min
Apr 22, 11:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pontotoc, Pottawatomie56 min
Apr 23, 12:13 AM CDTSevere Thunderstorm WarningOUNHughes, Pottawatomie, Seminole33 min
Apr 23, 12:29 AM CDTSevere Thunderstorm WarningOUNComanche, Grady, Stephens46 min
Apr 23, 12:32 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc19 min
Apr 23, 12:56 AM CDTSpecial Weather StatementOUNCoal19 min
Apr 23, 1:14 AM CDTSpecial Weather StatementOUNHughes31 min
Apr 23, 1:40 AM CDTSpecial Weather StatementOUNAtoka20 min
Apr 23, 4:58 PM CDTSpecial Weather StatementOUNLove17 min
Apr 23, 5:21 PM CDTSpecial Weather StatementOUNLove24 min
Apr 23, 5:42 PM CDTSpecial Weather StatementOUNLove18 min
Apr 23, 6:05 PM CDTSpecial Weather StatementOUNLove10 min
Apr 23, 6:36 PM CDTSpecial Weather StatementOUNMarshall9 min
Apr 23, 6:52 PM CDTSpecial Weather StatementOUNLove23 min
Apr 23, 6:58 PM CDTSevere Thunderstorm WarningOUNLove62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.